# SDR IPXA2019112049203

- Difficulty date: November 3, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC21494
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H O/B FLAP I/B HINGE AFT SIDE FRAME SUPPORT IS CRACKED.REMOVED, FABRICATED AND REPLACED SUPPORT IAW DWG. ARC 2149 AND SRM 51-35-02. (MINOR)
